# SDR HEEA083568

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- Aircraft time: 17,622 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Part serial: 1246
- Condition: Intermittent
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR INTERMITTENTLY WON'T WORK UNLESS YOU TAP ON IT.  ALSO HAS BAD CORROSION AT WIRE CONNECTIONS. TO BE SENT TO VENDOR FOR REPAIR.
